A 23-year-old female asked:
i was 3 weeks pregnant, i got a medication abortion, how long does it usually take to stop bleeding being as how i was this early?
1 doctor answer • 1 doctor weighed in
Family Medicine 24 years experience
Uncertain: A miscarriage or abortion can cause you to bleed, just as you would have after a delivery, and that can take several weeks. Take prenatal vitamins for at least 3 months afterwards.
5008 viewsAnswered >2 years ago
Last updated Jul 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.